# SDR REXA2012050600611

- Difficulty date: May 6, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N8694S
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 21,630 hours, 18,822 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

NLG DID NOT RETRACT.  ADJUSTED LT NLG DOOR SW S30 IAW AMM 32-61-05 AND PERFORMED GEAR HEALTH CHECK.
